TITLE

Compactness of Composition Operators from the Bloch Space ℬ to Q K Spaces

AUTHOR(S)
Hasi Wulan
PUB. DATE
December 2005
SOURCE
Acta Mathematica Sinica;Dec2005, Vol. 21 Issue 6, p1415
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Suppose that φ is an analytic self-map of the unit disk Δ. We consider compactness of the composition operator C φ from the Bloch space ℬ into the spaces Q K defined by a nonnegative, nondecreasing function K( r) for 0 ≤ r < ∞. Our compactness condition depends only on ϕ which can be considered as a slight improvement of the known results. The compactness of C ϕ from the Dirichlet space $${\fancyscript D}$$ into the spaces Q K is also investigated.
ACCESSION #
19094977

 

Related Articles

  • 3–Manifold Containing Separating Incompressible Surfaces of All Positive Genera. Ji Ming Ma; Rui Feng Qiu // Acta Mathematica Sinica;Dec2005, Vol. 21 Issue 6, p1315 

    In this paper, we shall prove that for any orientable 3–manifold M, there is a link L = K ∪ K 1 ∪ K 2 ∪ K 3 with four components in M, such that the complement of L, say M L , contains separating essential closed surfaces of all positive genera.

  • THE SET OF CONTINUOUS PIECEWISE DIFFERENTIABLE FUNCTIONS. Sofronidis, Nikolaus Efstathiou // Real Analysis Exchange;2005/2006, Vol. 31 Issue 1, p13 

    The purpose of this article is to show that if - ∞ < α < β < ∞, then the set PDαβ of piecewise differentiable functions in C([α, β],ℝ) is π1¹-complete.

  • The Structure Function and Distinguishable Models of Data. Rissanen, J. // Computer Journal;Nov2006, Vol. 49 Issue 6, p657 

    The article provides information on various useful complex models and their respective structure functions to be used in various mathematical models. It highlights various structure functions for mathematical operations and notes their different models including mixture model and normalized...

  • On Maximal Injectivity. Wang, Ming; Zhao, Guo // Acta Mathematica Sinica;Dec2005, Vol. 21 Issue 6, p1451 

    A right R–module E over a ring R is said to be maximally injective in case for any maximal right ideal m of R, every R–homomorphism f : m → E can be extended to an R–homomorphism f' : R → E. In this paper, we first construct an example to show that maximal...

  • The Cremona group of the plane is compactly presented. Zimmermann, Susanna // Journal of the London Mathematical Society;Feb2016, Vol. 93 Issue 1, p25 

    This article shows that the Cremona group of the plane is compactly presented. To do this, we prove that it is a generalized amalgamated product of three of its algebraic subgroups (automorphisms of the plane and Hirzebruch surfaces) divided by one relation.

  • Riccati Equation and Positivity of Operator Matrices. Fujii, Jun Ichi; Fujii, Masatoshi; Nakamoto, Ritsuo // Kyungpook Mathematical Journal;Dec2009, Vol. 49 Issue 4, p595 

    We show that for an algebraic Riccati equation X*B-1X - T* X - X*T = C, its solutions are given by X = W + BT for some solution W of X* B-1X = C + T* BT. To generalize this, we give an equivalent condition for ( W*BAW) ≥ 0 for given positive operators B and A, by which it can be regarded...

  • NEW NOTIONS VIA * gp -CLOSED SETS. El-Maghrabi, A. I.; Al-Ahmadi, N. M. // Far East Journal of Mathematical Sciences;Nov2013, Vol. 82 Issue 1, p157 

    In this paper, we introduce and study the notion of a new class of functions, namely, star generalized precontinuous, star generalized preclosed and strongly star generalized preclosed functions.

  • Neighborhoods of a class of analytic functions defined by using a differential equation. Altintas, Osman; Özkan, Öznur // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p393 

    In this paper, we introduce the classes Tnp(λ,A,B) and Knp(λ,μ,m,A,B) and we apply to the (n,δ)-neighborhoods of functions in the class Knp(λ,μ,m,A,B).

  • On quadruples of projectors connected by a linear relation. Yusenko, K. // Ukrainian Mathematical Journal;Sep2006, Vol. 58 Issue 9, p1462 

    We describe the set of γ ∈ ℝ for which there exist quadruples of projectors P i for a fixed collection of numbers αi ℝ+, $$i = \overline {1,4} $$ , such that α1 P 1 + α2 P 2 + α3 P 3 + α3 P 4 = γ I.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics